1. Home
  2. /
  3. Health
  4. /
  5. Medicine
  6. /
  7. Astrix Aspirin 100mg 28 Capsules
Astrix Aspirin 100mg 28 Capsules
Astrix Aspirin 100mg 28 Capsules
Astrix Aspirin 100mg 28 Capsules
Astrix Aspirin 100mg 28 Capsules
Astrix Aspirin 100mg 28 Capsules
Astrix Aspirin 100mg 28 Capsules
Astrix Aspirin 100mg 28 Capsules
Astrix Aspirin 100mg 28 Capsules
Astrix Aspirin 100mg 28 Capsules
Astrix Aspirin 100mg 28 Capsules
Astrix Aspirin 100mg 28 Capsules
Astrix Aspirin 100mg 28 Capsules
Astrix Aspirin 100mg 28 Capsules
Astrix Aspirin 100mg 28 Capsules
Astrix Aspirin 100mg 28 Capsules
Astrix Aspirin 100mg 28 Capsules
Astrix Aspirin 100mg 28 Capsules
Astrix Aspirin 100mg 28 Capsules
Astrix Aspirin 100mg 28 Capsules
Astrix Aspirin 100mg 28 Capsules
Astrix Aspirin 100mg 28 Capsules
Astrix Aspirin 100mg 28 Capsules
Astrix Aspirin 100mg 28 Capsules
Astrix Aspirin 100mg 28 Capsules
Astrix Aspirin 100mg 28 Capsules
Astrix Aspirin 100mg 28 Capsules
Astrix Aspirin 100mg 28 Capsules
Astrix Aspirin 100mg 28 Capsules
Price-drop

Astrix Aspirin 100mg 28 Capsules

$3.75
Don't Pay $3.99 
Save $0.24
Description and specs

Overview

Astrix Aspirin 100mg 28 Capsules helps prevent heart attack and stroke in patients with known cardiovascular or cerebrovascular disease.

Uses
To reduce the risk of heart attack and stroke in patients with known cardiovascular or cerebrovascular disease, by helping to prevent blood clotting.

- Specially designed coated pellets.
- Calendar pack.
- Easy to swallow capsule.
- Australian made & owned.

Each capsule contains 100mg aspirin in the form of enteric coated pellets. The coating on the specially designed enteric coated pellets prevents the aspirin from being released in the stomach and instead the pellets travel through to the lower intestines where the aspirin is released.

AUST R NUMBER:

29551

Ingredients

100mg Aspirin (in each capsule).

CONTAINS:

Each capsule contains Enteric Coated Asprin 100mg. Gluten.

FREE FROM:

Lactose

Instructions

DIRECTIONS:

Adults - Take one capsule daily with a large glass of water. Do not crush or chew. Astrix capsules are packed in a calendar pack, take one capsule on the corresponding day of the week and follow the arrows around the platform until all are taken.

USAGE ADVICE:

Do not use if:
- You have a stomach ulcer.
- You are allergic to aspirin or other anti-inflammatory medicines.

Unless advised by a doctor do not use:
- If you have asthma.
- In children under 12 years of age.
- In children 12 to 16 years of age with or recovering from chicken pox, influenza or fever.
- During the first 6 months of pregnancy. Do not use at all during the last 3 months of pregnancy.

Unless advised by a doctor or a pharmacist:
- Do not use with other products containing aspirin or anti-inflammatory medicines or with medicines you are taking regularly.

While using this product:
- If you get an allergic reaction, stop taking and see your doctor immediately.

Storage

Store below 25oC. Protect from light and moisture.

STORAGE TEMPERATURE:

Below 25oC.

Safety

PRODUCT WARNINGS:

For use under medical supervision only - see your doctor before taking for thinning or for your heart.

CAUTION:

Do not use if blister pack is broken.

Country of Origin

Australian made & owned.

Delivery and returns
Shipping is $9.95 for this item or spend more than $149 with this retailer for free shipping.

More specials from this store
View more

Similar Specials

More from this Catalogue

Top Picks for Medicine